Loading [MathJax]/jax/output/CommonHTML/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
About the Journal
Journal History
Focus and Scope
Peer Review Process
Open Access Policy
Peer Reivew System
Publication Ethics[COPE]
Abstracting/Indexing
Current
Archives
Editorial Team
Instructions for authors
Announcements
Author Guidelines
Copyright Notice
Archiving Policy
Submission
Contact
Search
Register
Login
Home
/
Archives
/
Vol. 12 No. 02 (2024): Malaya Journal of Matematik (MJM)
Vol. 12 No. 02 (2024): Malaya Journal of Matematik (MJM)
Published:
01-04-2024
Full Issue
PDF
(
38)
Articles
Existence results for a self-adjoint coupled system of nonlinear second-order ordinary differential inclusions with nonlocal integral boundary conditions
Bashir Ahmad, Amal Almalki, Sotiris Ntouyas, Ahmed Alsaedi
122-155
237
PDF
(
175)
On vertex-edge corona of graphs and its spectral polynomial
Daneshwari Patil, Harishchandra S. Ramane
156-162
291
PDF
(
226)
Modeling and optimal control of the dynamics of narcoterrorism in the Sahel
Mathieu Romaric POODA, Yacouba SIMPORE, Oumar TRAORE
163-185
264
PDF
(
236)
Exploring new proofs for three important trigonometric inequalities
Rupali Shinde, Christophe Chesneau, Nitin Darkunde
186-192
134
PDF
(
143)
Polynomial stability of nonlinear Timoshenko system with distributed delay-time
Lamine Bouzettouta, Houssem Eddine Khochemane, Fahima Hebhoub
193-205
158
PDF
(
156)
On derivations and Lie structure of semirings
Madhu Bala Dadhwal, Neelam
206-217
205
PDF
(
158)
Some coefficient properties of a certain family of regular functions associated with lemniscate of Bernoulli and Opoola differential operator
Rasheed Olawale Ayinla, Ayotunde Olajide Lasode
218-228
209
PDF
(
149)
The outer-independent edge-vertex domination in trees
Kijung Kim
229-232
411
PDF
(
179)
Make a Submission
Make a Submission
Abstracting / Indexing
Reviewer's Corner
Review reports form
Contributing Authors Details
Vol 12, 2024
:
Vol 11, 2023
:
Vol 10, 2022
:
Vol 09, 2021
:
Keywords
lehmer problem
principal ideals
fuzzy soft subset
holomorphic function
jack’s lemma
biharmonic map
zero-divisors
cubic
banach spaces
2-banach space
blow up
trace
additive
Most Read Articles
Soft
β
∗
open sets in soft topological spaces
55
Skew codes over the split quaternions
51
Further results and applications on continuous random variables
49
New limit definition of fractional derivatives: Toward improved accuracy and generalization
36
Some geometric properties of the generalized
k
-Bessel functions
33
Plagiarism Checker